No Cover Image

Journal article 531 views 138 downloads

An integrable deformation of the AdS5×S5superstring / Timothy Hollowood; J Luis Miramontes; David M Schmidtt

Journal of Physics A: Mathematical and Theoretical, Volume: 47, Issue: 49, Start page: 495402

Swansea University Author: Timothy, Hollowood

DOI (Published version): 10.1088/1751-8113/47/49/495402

Published in: Journal of Physics A: Mathematical and Theoretical
Published: 2014
URI: https://cronfa.swan.ac.uk/Record/cronfa22044
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 49
Start Page: 495402